# SDR 2002UALA00214

- Difficulty date: February 4, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 19,119 hours, 6,424 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEATS 19, 21 LEFT EMERGENCY ESCAPE PATH LIGHTING INOPERABLE.  REPLACED EMERGENCY LIGHT ASSEMBLY.
